Posted by: Jeshin | 2008-11-30

Blood cloth in the calf<br>Blood loth in the calf

Good day. A blood cloth has taken up temporary residence in my left calf - we could not clearlyt id the cause, but it possibly relates to many hours spent on the laptop.

For about five weeks now I am slowly busy with exercise at VirginActive under doctor and biokineticist supervision.

I sue 5mg Warfarin a day now for five months. I have read widely and saw conflicting advice on what to eat and what not to eat. Where cn aI see an authorative reference on eating habits.

I also do not see much on the negative effects of the medication.

I will be much obliged for your input.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageArchive

Dear Jeshin

Thank you for visiting

I recommend that you consult a dietrician.

Kind regards

Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.